# SDR YENA20151029530

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 51,487 hours, 18,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND L1 DOOR SILL HAS SPOT OF CORROSION APPROXIMATELY 5: AFT OF FRAME 16 STR 23.  REMOVED, CORROSION TREATED, PRIMED AND TOP COATED IAW SRM 53-11-14.
